North Dakota, 2016Tornadoes and Flash Flooding in North Dakota, August 3, 2016
August 3, 2016 · NWS FGF · 42 events in 11 counties and zones
By mid to late afternoon of August 3rd, a cold front had moved into central North Dakota. Ahead of the cold front, a warm front extended out to the east, or along the Canadian border.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- $100,000
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
By mid to late afternoon of August 3rd, a cold front had moved into central North Dakota. Ahead of the cold front, a warm front extended out to the east, or along the Canadian border. This put all of eastern North Dakota and the northwest quarter of Minnesota in the warm sector, where afternoon highs reached into the 80s to around 90, with dew point readings well into the 60s. A ribbon of extreme instability pooled from north to south just ahead of the cold front, with a lot of low level twisting evident in the wind field. Thunderstorms flared up in a northeast to southwest line around Rugby, North Dakota, then slowly tracked eastward during the evening. Some of the initial thunderstorms resulted in tornadoes in the Bisbee, North Dakota, area, as well as very large hail. In addition, these storms dropped large amounts of rain in the Bisbee area. As these initial storms moved east, they gradually weakened and became more disorganized. Meanwhile, storms along the southern edge of the line strengthened, gradually affecting the Devils Lake, North Dakota, area. Once again, several tornadoes were reported, with large hail as well. By late evening into the early morning hours of August 4th, the line over Devils Lake joined a line that blew up southwest of Jamestown, North Dakota, to form a continuous line of storms. This line of storms continued to move east, pushing through the central and southern Red River Valley, and into portions of west central Minnesota. By the time it reached west central Minnesota, the storms mainly produced damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Aug 3, 2:40 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 3, 2:40 PM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
340 PM CDT WED AUG 3 2016
.SHORT TERM...(This evening through Thursday)
Issued at 307 PM CDT Wed Aug 3 2016
A low pressure system currently digging into northwest ND will
slide eastward along the CanAm border through the late
afternoon and evening hours. Deep layer moisture advection and
surface heating ahead of this system has /by 3pm/ developed a
broad area of quite unstable air with surface and mixed layer
CAPE exceeding 4000 j/kg and minimal CIN across central eastern
ND. RUC13 and HRRR versions are all indicating high degree of low
level /0-2 km VGP/ spin potential and instability which would
support rapid sub-cloud ascent and increased tornadic potential.
Shear profiles shud support strong overall updraft and the ability
of supercell development and maintenance.
Storms should clear from eastern ND by midnight and decrease in
intensity over northwest MN during the late overnight hours.
Somewhat cooler and drier westerly flow will develop on
Thursday.. with scattered showers are possible along the CanAm
border Thursday afternoon... mainly in backwash instability.
.LONG TERM...(Thursday night through Wednesday)
Issued at 307 PM CDT Wed Aug 3 2016
The period will begin quiet as surface low pressure moves away from
the area and towards Hudson Bay. Upper ridging will build into the
Plains states as slightly cooler and drier Canadian air works its way
southward. Temperatures to end the work week and start the weekend
look to top out slightly below normal with values mainly in the mid
to upper 70s and gradually into the lower 80s.
The upper ridge begins breaking down late Sunday as an upper low
strengthens across the Pacific northwest. Models disagree a bit on
the timing and strength of this feature with the GFS much stronger
and more pronounced than the ECMWF. Regardless, several waves are
progged to move through the southwest flow ahead of this system
allowing precipitation chances to return by late Sunday/early
Monday. At this time, not able to confidently pick out the timing of
the strongest waves so generally went with slight chance/chance PoPs
through Wednesday.
Temperatures for the second half of the period will be just a tad
warmer with highs in the upper 70s across the north and low to mid
80s in the south.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1245 PM CDT Wed Aug 3 2016
Expect areas MVFR cigs and vsbys in strong to severe tstms to
develop across the FA from after 22z into central and eastern
ND...after 02z into the Red River Valley...and after 04z across
northwest and west central Minnesota. Conditions becoming VFR
across eastern ND after 06z...and across northwest MN after 10z.
Thursday morning...fair skies and light south to southwest flow.
&&
.FGF Watches/Warnings/Advisories...
ND...Tornado Watch 430 until 11pm cdt.
MN...Tornado Watch 430 until 11pm cdt.
SHORT TERM...Gust
LONG TERM...Lee
AVIATION...Gust
Hazardous weather outlook, Aug 3, 7:57 AM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
857 AM CDT WED AUG 3 2016
MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-041400-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
857 AM CDT WED AUG 3 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
THERE IS AN ENHANCED RISK FOR SEVERE WEATHER IN EASTERN ND LATE THIS
AFTERNOON AND EVENING. SIGNIFICANT HAIL...GREATER THAN 2 INCHES
POSSIBLE...AND SOME TORNADIC ACTIVITY IS POSSIBLE LATE IN THE
AFTERNOON ACROSS CENTRAL AND EASTERN ND. STORMS WILL PRESENT MORE
OF A WIND THREAT AS THE ACTIVITY MERGES INTO A LINEAR SYSTEM AND
MOVES INTO THE RED RIVER VALLEY AND NW MN THIS EVENING AND INTO
THE OVERNIGHT HOURS. THEREFORE...THIS AREA IS UNDER A SLIGHT RISK
FOR SEVERE STORMS FOR MAINLY STRONG WINDS AND ISOLATED LARGE HAIL.
HEAVY RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE WITH ANY
STORMS TODAY AND TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
CHANCES FOR THUNDERSTORMS WILL RETURN FOR MONDAY AND TUESDAY
AFTER A QUIET WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
JK/LEE
Event by event
17 thunderstorm wind, 13 hail, 4 tornado, 3 heavy rain, 3 funnel cloud, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Benson
- When
- August 3, 4:05 PM CST
- Where
- Benson County, 2.27 mi NNE of Knox
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 48.360, -99.660
A few four to six inch diameter tree branches were blown down in shelterbelts across northern Knox Township.
Hail, Towner
- When
- August 3, 4:25 PM CST
- Where
- Towner County, 6.11 mi NW of Zion
- Measured
- 2.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 48.550, -99.490
The hail covered the ground.
Tornado, Towner
- When
- August 3, 4:45 PM CST to 5:25 PM CST
- Where
- Towner County, 0.83 mi NNE of Agate to 13.24 mi ENE of Agate
- Rating
- EF2
- Path length
- 12 mi
- Path width
- 1,200 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 48.630, -99.470
This tornado began in Rolette County, then crossed into Towner County one mile north-northeast of Agate. In Towner County, it tracked for twelve miles. The tornado center tracked about 2.5 miles north of Bisbee and continued east across highway 281. The tornado demolished farm buildings at two farms and snapped over two dozen power poles at various locales. Peak winds were estimated at 120 mph.
Thunderstorm Wind, Towner
- When
- August 3, 4:55 PM CST
- Where
- Towner County, 4.11 mi W of Bisbee Lyster Arpt
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.630, -99.470
Power poles and power lines were blown down.
Thunderstorm Wind, Towner
- When
- August 3, 5:23 PM CST
- Where
- Towner County, 2.48 mi NNW of Arndt
- Measured
- 85 kt (98 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 48.660, -99.260
Power lines and power poles were snapped along highway 281, one to two miles north of the intersection with highway 66.
Thunderstorm Wind, Towner
- When
- August 3, 5:30 PM CST
- Where
- Towner County, 2.07 mi N of Egeland
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 48.660, -99.100
Numerous poplar and pine trees were snapped or uprooted at farmsteads and shelterbelts across Crocus and Twin Hill townships. Large 1200 pound hay bales were blown across a road.
Hail, Towner
- When
- August 3, 5:40 PM CST
- Where
- Towner County, 4.11 mi W of Bisbee Lyster Arpt
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 48.630, -99.470
Large hail fell along highway 66.
Hail, Towner
- When
- August 3, 5:47 PM CST
- Where
- Towner County, 2.07 mi N of Newville
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 48.600, -99.000
Large hail and very strong winds were reported across northern Victor Township.
Thunderstorm Wind, Cavalier
- When
- August 3, 5:52 PM CST
- Where
- Cavalier County, 2.29 mi SW of Munich
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 48.650, -98.860
Numerous large tree branches were blown down in shelterbelts across Trier and Seivert townships.
Thunderstorm Wind, Towner
- When
- August 3, 5:55 PM CST
- Where
- Towner County, 3.91 mi ESE of Considine
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 48.550, -99.200
The wind gust was measured by mobile equipment.
Heavy Rain, Towner
- When
- August 3, 5:57 PM CST
- Where
- Towner County, 2.74 mi W of Bisbee Lyster Arpt
- Reported by
- Trained Spotter
- Coordinates
- 48.630, -99.440
Heavy rain resulted in rising water in ditches, approaching on highway 66.
Heavy Rain, Towner
- When
- August 3, 6:05 PM CST
- Where
- Towner County, 1.14 mi NW of Rocklake
- Reported by
- Broadcast Media
- Coordinates
- 48.790, -99.250
Heavy rain resulted in street flooding.
Thunderstorm Wind, Cavalier
- When
- August 3, 6:20 PM CST
- Where
- Cavalier County, 4.73 mi SSE of Weaver
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.540, -98.670
The wind gust was measured by the Hampden RAWS station.
Hail, Towner
- When
- August 3, 6:23 PM CST
- Where
- Towner County, 0.69 mi N of Cando
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 48.490, -99.200
Quarter sized hail fell along with very heavy rain.
Hail, Towner
- When
- August 3, 6:26 PM CST
- Where
- Towner County, 0.69 mi N of Cando
- Measured
- 1.5 in hail
- Reported by
- Social Media
- Coordinates
- 48.490, -99.200
Flash Flood, Towner
- When
- August 3, 6:30 PM CST to 9:00 PM CST
- Where
- Towner County, 3 mi NW of Bisbee Lyster Arpt to 3 mi SW of Bisbee Lyster Arpt
- Cause
- Heavy Rain
- Property damage
- $15,000
- Crop damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 48.661, -99.427
Highway 66 was closed due to water flowing across the road. Fields and ditches were flooded across Grainfield, Sorenson, New City, and Gerrard townships.
Thunderstorm Wind, Cavalier
- When
- August 3, 6:31 PM CST
- Where
- Cavalier County, 0.69 mi N of Langdon
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.760, -98.370
A few large tree branches were blown down and at least one twelve inch diameter tree was snapped near the ground.
Thunderstorm Wind, Cavalier
- When
- August 3, 6:33 PM CST
- Where
- Cavalier County, 1.14 mi NE of Langdon
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.760, -98.350
The wind gust was measured by a personal weather station.
Hail, Benson
- When
- August 3, 6:38 PM CST
- Where
- Benson County, 6.81 mi NNE of Maddock Muni Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 48.070, -99.470
Quarter sized hail was reported along with heavy rain.
Hail, Towner
- When
- August 3, 6:40 PM CST
- Where
- Towner County, 4.36 mi WNW of Maza
- Measured
- 2 in hail
- Reported by
- Social Media
- Coordinates
- 48.390, -99.290
Thunderstorm Wind, Ramsey
- When
- August 3, 7:00 PM CST
- Where
- Ramsey County, 2.4 mi WNW of Penn
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 48.230, -99.130
Several four to six inch diameter tree branches were blown down in shelterbelts along highway 2.
Thunderstorm Wind, Ramsey
- When
- August 3, 7:12 PM CST
- Where
- Ramsey County, 2.91 mi SSW of Garske
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.330, -98.890
Four large 20,000 bushel steel grain bins were partially caved in at a farmstead.
Hail, Pembina
- When
- August 3, 7:20 PM CST
- Where
- Pembina County, 1.38 mi S of Hamilton
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 48.780, -97.450
Quarter to ping pong ball sized hail fell across central Hamilton Township, along with very heavy rain and strong winds.
Hail, Ramsey
- When
- August 3, 7:25 PM CST
- Where
- Ramsey County, 3.09 mi NNE of Devils Lake Arpt
- Measured
- 1 in hail
- Reported by
- NWS Storm Survey
- Coordinates
- 48.160, -98.870
Nickel to quarter sized hail fell.
Funnel Cloud, Eddy
- When
- August 3, 7:28 PM CST
- Where
- Eddy County, 3.26 mi W of New Rockford
- Reported by
- Trained Spotter
- Coordinates
- 47.680, -99.200
A brief funnel cloud was observed west of New Rockford.
Funnel Cloud, Ramsey
- When
- August 3, 7:29 PM CST
- Where
- Ramsey County, 1.38 mi N of (Dvl)devils Lake Mun
- Reported by
- Trained Spotter
- Coordinates
- 48.140, -98.920
A persistent wall cloud with brief funnels was observed.
Hail, Ramsey
- When
- August 3, 7:35 PM CST
- Where
- Ramsey County, 1.55 mi ENE of Devils Lake Arpt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 48.130, -98.870
Funnel Cloud, Eddy
- When
- August 3, 7:38 PM CST
- Where
- Eddy County, 2.27 mi SSE of Sheyenne
- Reported by
- Social Media
- Coordinates
- 47.800, -99.100
A persistent wall cloud with funnel was observed.
Tornado, Ramsey
- When
- August 3, 7:40 PM CST to 7:43 PM CST
- Where
- Ramsey County, 3.3 mi ENE of Sweetwater to 4.65 mi E of Sweetwater
- Rating
- EF0
- Path length
- 1.38 mi
- Path width
- 40 yd
- Reported by
- Trained Spotter
- Coordinates
- 48.230, -98.800
This was the first of two tornadoes viewed and photographed by multiple storm chasers in the Sweetwater Lake area, in southern Freshwater and Morris townships. This tornado tracked over open fields and marshland. Peak winds were estimated at 75 mph.
Tornado, Ramsey
- When
- August 3, 7:41 PM CST to 7:43 PM CST
- Where
- Ramsey County, 1.38 mi S of Sweetwater
- Rating
- EF0
- Path length
- 0.8 mi
- Path width
- 40 yd
- Reported by
- Trained Spotter
- Coordinates
- 48.200, -98.870
This was the second of two tornadoes viewed and photographed by multiple storm chasers in the Sweetwater Lake area. This tornado tracked to the east-southeast over open fields and marshland. Peak winds were estimated at 75 mph.
Hail, Eddy
- When
- August 3, 7:45 PM CST
- Where
- Eddy County, 9.29 mi E of Divide Siding
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 47.770, -98.920
Tornado, Eddy
- When
- August 3, 8:10 PM CST to 8:20 PM CST
- Where
- Eddy County, 11.78 mi N of Brantford to 12.43 mi WSW of Hamar
- Rating
- EF2
- Path length
- 3.25 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 47.770, -98.860
A tornado tracked across far southeast Hilldale Township into the far southwest corner of Eddy Township, snapping or uprooting numerous trees along the Sheyenne River valley. The roof was completely torn off a farmhouse, with several outbuildings also destroyed. Peak winds were estimated at 135 mph.
Hail, Eddy
- When
- August 3, 8:15 PM CST
- Where
- Eddy County, 8.18 mi SW of Hamar
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 47.770, -98.680
Thunderstorm Wind, Nelson
- When
- August 3, 9:02 PM CST
- Where
- Nelson County, 0.46 mi W of Mc Ville Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 47.780, -98.190
A few four to six inch diameter tree branches were blown down. Pea to penny size hail also fell.
Hail, Griggs
- When
- August 3, 9:25 PM CST
- Where
- Griggs County, 1.46 mi NNE of Shepard
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 47.400, -98.120
Thunderstorm Wind, Grand Forks
- When
- August 3, 9:28 PM CST
- Where
- Grand Forks County, 0.83 mi SE of (Gfk)grand Forks Int
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 47.940, -97.170
The wind gust was measured at the Grand Forks airport.
Thunderstorm Wind, Grand Forks
- When
- August 3, 9:42 PM CST
- Where
- Grand Forks County, 1.15 mi NE of (Rdr)grand Forks Afb
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Other Federal Agency
- Coordinates
- 47.960, -97.380
The wind gust was measured at the Grand Forks Air Force Base.
Heavy Rain, Grand Forks
- When
- August 3, 9:49 PM CST
- Where
- Grand Forks County, 0.93 mi W of Grand Forks
- Reported by
- Amateur Radio
- Coordinates
- 47.920, -97.070
Street and underpass flooding was reported.
Thunderstorm Wind, Ransom
- When
- August 3, 10:10 PM CST
- Where
- Ransom County, 3.45 mi N of Mc Leod
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.450, -97.300
The wind gust was measured at a RAWS station.
Flash Flood, Grand Forks
- When
- August 3, 10:40 PM CST to 11:59 PM CST
- Where
- Grand Forks County, 0.93 mi W of Grand Forks to Grand Forks
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 47.920, -97.070
Portions of University avenue, DeMers avenue, Washington Street, and 42nd street were flooded by heavy rain. The Washington underpass was also flooded and closed to traffic.
Thunderstorm Wind, Ransom
- When
- August 3, 10:43 PM CST
- Where
- Ransom County, 2.03 mi ESE of Elliott
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.390, -97.760
Strong winds caused minor roof damage and knocked down two large trees.
Thunderstorm Wind, Sargent
- When
- August 3, 11:01 PM CST
- Where
- Sargent County, 0.96 mi W of Gwinner
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.230, -97.670
Strong winds were reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Idaho, August 3, 20162 deaths · 1 event
- Tornado and Hail in North Dakota, August 3, 2016$1.9 million · EF2 · 15 events
- Flash Flood and Flood in North Carolina, August 3, 2016$301,000 · 2 events
- Flash Flooding and Flooding in Nevada, August 3 to 4, 2016$91,000 · 7 events
- Wildfire in Utah, August 3 to 12, 2016$100,000 · 1 event
- Flash Flood in North Carolina, August 3, 2016$85,000 · 1 event
- Flash Flood and Damaging Wind in Arizona, August 3, 2016$75,000 · 61 kt wind · 2 events
- Damaging Winds in Minnesota, August 3 to 4, 201670 kt wind · 24 events
- Flash Flooding and Hail in Arkansas, August 3 to 6, 2016$17,000 · 1 in hail · 10 events
- Heat in Louisiana, August 3 to 8, 201617 events
- Flash Flooding in Arizona, August 3, 2016$17,000 · 3 events
- Heat in Texas, August 3 to 12, 201611 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 643464, 643476, 643477, 643480, 643481, 643482, 643507, 643509, 643511, 643512, 643522, 643523, 643513, 643515, 643516, 643521, 643524, 643525, 643526, 643527, 643528, 643530, 643532, 643533, 643534, 643535, 643536, 643537, 643539, 643541, 643542, 643712, 643544, 643716, 643717, 643718, 643719, 643720, 643721, 643725, and more.